RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 6, Pages 51–74 (Mi izv52)  

On the generalized Hua problem

A. Zrein


Abstract: We determine the precise value of the exponent of convergence of the improper integral
$$ \gamma_1=\int _{\mathbb R^r}|\int_0^1e^{2\pi if(x)} dx| d\alpha_1…d\alpha_r, $$
where $f(x)=\alpha_1x^{C_1}+…+\alpha_rx^{C_r}$, $0<C_1<…<C_r$ are arbitrary real numbers.

Full text: PDF file (1893 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:6, 1149–1171

Bibliographic databases:

MSC: 11L03, 11P05
Received: 18.04.1995

Citation: A. Zrein, “On the generalized Hua problem”, Izv. RAN. Ser. Mat., 59:6 (1995), 51–74; Izv. Math., 59:6 (1995), 1149–1171

Citation in format AMSBIB
\Bibitem{Zre95}
\by A.~Zrein
\paper On the generalized Hua problem
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 6
\pages 51--74
\mathnet{http://mi.mathnet.ru/izv52}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481614}
\zmath{https://zbmath.org/?q=an:0874.11055}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 6
\pages 1149--1171
\crossref{https://doi.org/10.1070/IM1995v059n06ABEH000052}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR47200003}


Linking options:
  • http://mi.mathnet.ru/eng/izv52
  • http://mi.mathnet.ru/eng/izv/v59/i6/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:121
    Full text:43
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019